MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf02075768

Медицинская библиотека · European journal of pediatrics · 1996

Relapsing acute encephalopathy: a complication of diphtheria-tetanus-poliomyelitis immunization in a young boy.

Mancini J, Chabrol B, Moulene E, Pinsard N

Клинический случайСтатьяПеревод в очереди

Аннотация

UNLABELLED: Neurological complications of immunizations are rare. We report the case of relapsing acute encephalitis in a boy after two subsequent diphtheria-tetanus-poliomyelitis vaccinations. First the clinical signs were those of acute disseminated encephalitis. During the second episode, the boy experienced optic neuritis. Recovery was complete after both events. Because of the close temporal relationship of both these demyelinating episodes with the immunizations, we favour a cause and effect relationship.

CONCLUSION

The observation of a 7-year-old boy who developed relapsing acute encephalitis after two diphtheria-tetanus-poliomyelitis vaccinations and a similar case in the literature suggests that this neurological manifestation may occur as a very rare complication of diphtheria-tetanus-poliomyelitis vaccination.

Для цитирования: Mancini J, Chabrol B, Moulene E, Pinsard N. Relapsing acute encephalopathy: a complication of diphtheria-tetanus-poliomyelitis immunization in a young boy.. European journal of pediatrics. 1996. DOI: 10.1007/bf02075768.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.